Access count of this item: 99

Files in This Item:
File Description SizeFormat 
0321-1.pdf2.13 MBAdobe PDFView/Open
Title: 幾何学における大域的解析学 (幾何学における大域的解析学)
Authors: 志賀, 浩二  KAKEN_name
Author's alias: SHIGA, KOJI
Issue Date: Mar-1978
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 321
Start page: 1
End page: 33
Appears in Collections:Global Analysis in Geometry

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.